Hey all! Someone had messaged me and told me that I do not post enough on this site and I want you guys to all know that it DOES get better. I remember my first post on here was after 4 days and I was feeling REALLY sick. I had anxiety attacks, insomnia, nausea, everything. After about 3 weeks of the pain, I gradually got better. I did not do any specific thing because I did not have health insurance. I think I did intake my fruits and organic foods and felt better after that. It’s been 7 months and I don’t have any symptoms except when close to my period. My head starts hurting more than usual, but after I’m all good. I had 20 injections to my eyebrows and now I have that stupid vertical line on my forehead, but I’ll never do this again.
If you guys have any questions or if I could help you in anyway way I’m here. I want to encourage all of you because you all did for me. It does get better! Please if you need to talk about it message me.
So, I finally connected the dots… 1-2 weeks after dysport injections (50 units) I started noticing that my vision was blurry (I had had Lasik and thought my vision was worsening), which developed into double vision with all its accompanying symptoms – dizziness, headaches from trying to focus my vision, nausea from the headaches and dizziness, etc. In addition I had a lot of neck pain for which I started seeing a chiropractor. I thought all of these symptoms were unrelated and the dysport did not even occur to me. I was fighting a depression because my life as I knew it suddenly became impossible – i could not function at work where I read heavily, I could not do sports, exercise, going out – i became completely handicapped. As a lot of you – I went through a battery of tests (including MRI and what not) and they found nothing. None of the doctors suggested a possibility of side effects to botox. So, finally I started researching my double vision problems – and somehow somewhere they mentioned that botox was actually used to treat esotropia. So, it occurred to me that in fact botox may be the culprit.I suggested it to my neuro-ophtalmologist as well as the plastic surgeon, the injector – but they just shrugged it off. I think they are all in self-denial! In any case, the symptoms (at least the vision problems and the neck pain) cleared up after about 2-3 months). I am glad I found this group – just knowing the cause and that there are better days ahead helps a lot!
I am still so confused as to why a hand full of people have symptoms and reactions to botox while many do not. Have people who have had reactions notice that their symptoms have gotten worse with each one? Have some people not had any actions and then suddenly have them? Why does that happe? Also I am wondering wether anyone has had previous reactions and then hAs had botox again and not had any? Why is it so inconsistent?